Limits of certain subhomogeneous C * -algebras
Mémoires de la Société Mathématique de France, no. 71 (1997), 136 p.
@book{MSMF_1997_2_71__1_0,
     author = {Thomsen, Klaus},
     title = {Limits of certain subhomogeneous $C^\ast $-algebras},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {71},
     year = {1997},
     doi = {10.24033/msmf.385},
     zbl = {0922.46055},
     mrnumber = {2000c:46110},
     language = {en},
     url = {http://www.numdam.org/item/MSMF_1997_2_71__1_0}
}
Thomsen, Klaus. Limits of certain subhomogeneous $C^\ast $-algebras. Mémoires de la Société Mathématique de France, Serie 2, , no. 71 (1997), 136 p. doi : 10.24033/msmf.385. http://www.numdam.org/item/MSMF_1997_2_71__1_0/

[BKR] B. Blackadar, A. Kumjian, M. Rørdam : Approximately central matrix units and the structure of noncommutative tori, K-theory 6 (1992), 267-284. | MR 93i:46129 | Zbl 0813.46064

[CE] M.-D. Choi, G. Elliott : Density of of the selfadjoint elements with finite spectrum in an irrational rotation C*-algebra, Math. Scand. 67 (1990), 73-86. | MR 92a:46062 | Zbl 0743.46070

[DL1] M. Dadarlat, T. Loring : K-homology, asymptotic representations and unsuspended E-theory, J. Func. Anal. 126 (1994), 367-383. | MR 96d:46092 | Zbl 0863.46045

[DL2] - Classifying C*-algebras via ordered, mod-p K-theory, Math. Ann. 305 (1996), 601-616. | MR 97f:46110 | Zbl 0857.46039

[DL3] - A universal multi-coefficient theorem for the Kasparov groups, Duke Math. J. 84 (1996), 355-377. | Zbl 0881.46048

[EHS] E.G. Effros, D.E. Handelman, C.-L. Shen : Dimension groups and their affine representations, Amer. J. Math. 102 (1980), 385-407. | MR 83g:46061 | Zbl 0457.46047

[E1] G. Elliott : On the classification of C*-algebras of real rank zero, J. Reine Angew. Math. 443 (1993), 179-217. | MR 94i:46074 | Zbl 0809.46067

[E2] - A classification of certain simple C*-algebras, Quantum and Non-Commutative Analysis (editors, H. Araki et al.), Kluwer, Dordrecht, 1993, 373-385. | MR 95h:46089

[E3] - A classification of certain simple C*-algebras, II, Preprint

[ER] G. Elliott, M. Rørdam : The automorphism Group of the irrational rotation C*-algebra, Comm. Math. Phys. 155 (1993), 3-26. | MR 94j:46059 | Zbl 0895.46029

[ET] G. Elliott, K. Thomsen : The state space of the Ko-group of a simple separable C*-algebra, Geom. and Func. Anal. 5 (1994), 522-538. | MR 95m:46113 | Zbl 0830.46063

[HR] E. Hewitt, K.A. Ross : Abstract harmonic analysis I, Springer Verlag, Berlin, Heidelberg, New York. | Zbl 0115.10603

[K] T. Kato : Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, 1966. | MR 34 #3324 | Zbl 0148.12601

[L1] T. Loring : C*-algebras generated by stable relations, J. Func. Anal. 112 (1993), 159-203. | MR 94k:46115 | Zbl 0778.46036

[L2] - Stable relations II : corona semiprojectivity and dimension-drop C*-algebras, Pacific J. Math. 172 (1996), 461-475. | MR 97c:46070 | Zbl 0854.46048

[N] V. Nistor : On the homotopy groups of the automorphism group of AF-C*-algebras, J. Operator Theory 19 (1988), 319-340. | MR 90g:46089 | Zbl 0674.46042

[NT] K. Egede Nielsen, K. Thomsen : Limits of circle algebras, Expo. Math. 14 (1996), 17-56. | MR 97e:46097 | Zbl 0865.46037

[Rf] M. A. Rieffel : The homotopy groups of non-commutative tori, J. Operator Theory 17 (1987), 237-254. | MR 88f:22018 | Zbl 0656.46056

[RS] J. Rosenberg, C. Schochet : The Künneth theorem and the universal coefficient theorem for Kasparov's generalized K-functor, Duke Math. J. 55 (1987), 431-474. | MR 88i:46091 | Zbl 0644.46051

[R1] M. Rørdam : A short proof of Elliott's theorem1994), 31-36. | MR 95d:46064 | Zbl 0817.46061

[R2] - Classification of certain infinite simple C*-algebras, J. Func. Anal. 131 (1995), 415-458. | MR 96e:46080a | Zbl 0831.46063

[S] H. Su : On the classification of C*-algebras of real rank zero : Inductive limits of matrix algebras over non-Hausdorff graphs, Mem. Amer. Math. Soc. 114 (1995). | MR 95m:46096 | Zbl 0849.46040

[Th1] K. Thomsen : Nonstable K-theory for operator algebras, K-theory 4 (1991), 245-267. | MR 92h:46102 | Zbl 0744.46069

[Th2] - Inductive limits of interval algebras : The tracial state space, Amer. J. Math. 116 (1994), 605-620. | MR 95f:46099 | Zbl 0814.46050

[Th3] - Finite sums and products of commutators in inductive limit C*-algebras, Ann. Inst. Fourier, Grenoble 43 (1993), 225-249. | Numdam | MR 94g:46062 | Zbl 0766.46043

[Th4] - Traces, unitary characters and crossed products by ℤ, Publ. RIMS, Kyoto 31 (1995), 1011-1029. | Zbl 0853.46073

[Th5] - From trace states to states on the Ko-group, Bull. London Math. Soc. 28 (1996), 66-72. | Zbl 0837.46045

[Th6] - On the ordered Ko-group of a simple C*-algebra, to appear in K-theory.

[Th7] - Diagonalization in inductive limits of circle algebras, J. Oper. Th. 27 (1992), 325-340. | MR 95f:46098 | Zbl 0824.46065

[Th8] - Inductive limits of interval algebras : The simple case, Quantum and Non-Commutative Analysis (editors, H. Araki et al.), Kluwer, Dordrecht, (1993), 399-404. | MR 95h:46087

[Th9] - Homomorphisms between finite direct sums of circle algebras, Lin. Mult. lin. Alg. 32 (1992), 33-50. | MR 94a:46080 | Zbl 0783.46029

[V1] J. Villadsen : The range of the Elliott invariant, J. Reine u. Angew. Math. 462 (1995), 31-55. | MR 96e:46092 | Zbl 0820.46068

[V2] - The range of the Elliott invariant of the simple AH-algebras with slow dimension growth, to appear in K-theory. | Zbl 0916.19003

[Vi] I. Visoiu : Simple circle algebras, Masters Thesis, Copenhagen, 1994.